MathSciNet Relay Station
MathSciNet bibliographic data
MR539178 54B20 (54C55)
Haimov, Ja. N. The homotopy type of a space having a brick decomposition. (Russian) Dokl. Akad. Nauk Tadzhik. SSR 22 (1979), no. 1, 25–29.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement